Alert archive / Washington / Small Craft Advisories in 2016

Small Craft Advisory 3, NWS Seattle, WA

January 5, 2016

NWS Seattle, WA issued this small craft advisory at Jan 5, 2016, 2:56 PM PST. It took effect at Jan 6, 2016, 3:10 AM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2016, 2:56 PM PST (22:56 UTC)
In effect from
Jan 6, 2016, 3:10 AM PST
Expired
Jan 6, 2016, 6:00 PM PST
In force
15 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

231 
WHUS76 KSEW 052256
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
256 PM PST TUE JAN 5 2016

PZZ150-153-156-170-173-176-060700-
/O.CON.KSEW.SC.Y.0002.000000T0000Z-160106T0200Z/
/O.CON.KSEW.GL.W.0002.160106T0200Z-160106T1400Z/
/O.NEW.KSEW.SC.Y.0003.160106T1400Z-160107T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
256 PM PST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY. 

* WINDS...EAST 15 TO 30 KNOTS RISING TO SOUTHEAST 25 TO 35 KNOTS
  TONIGHT...THEN EASING TO 20 TO 30 KNOTS WEDNESDAY MORNING...THEN
  EAST 15 TO 25 KNOTS WEDNESDAY AFTERNOON.

* WAVES/SEAS...COMBINED SEAS 11 TO 16 FEET WITH A DOMINANT PERIOD
  OF 18 SECONDS TONIGHT. WEST SWELL 12 TO 14 FEET AT 14 TO 15
  SECONDS ON WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-060700-
/O.EXB.KSEW.SC.Y.0002.160106T0600Z-160106T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
256 PM PST TUE JAN 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST
WEDNESDAY. 

* WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS. WIND WAVES 2 TO 4
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-060700-
/O.EXT.KSEW.SC.Y.0002.000000T0000Z-160106T2100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
256 PM PST TUE JAN 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST WEDNESDAY...

* WINDS...EAST TO NORTHEAST 15 TO 25 KNOTS BECOMING EAST TO
  SOUTHEAST THIS EVENING AND CONTINUING THROUGH WEDNESDAY MORNING.
  WIND WAVES 2 TO 4 FEET. STRONGEST WINDS WILL LIKELY BE OVER THE
  EAST PART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-060700-
/O.EXT.KSEW.SC.Y.0002.160106T0000Z-160106T2100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
256 PM PST TUE JAN 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-060700-
/O.CON.KSEW.RB.Y.0001.000000T0000Z-160107T0200Z/
GRAYS HARBOR BAR-
256 PM PST TUE JAN 5 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM
PST WEDNESDAY...

* WAVES/SEAS...COMBINED SEAS 9 TO 12 FEET TONIGHT SUBSIDING TO 8
  TO 10 FEET ON WEDNESDAY.

* FIRST EBB...130 AM WEDNESDAY MORNING.

* SECOND EBB...2 PM WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-060700-
/O.CON.KSEW.SC.Y.0002.000000T0000Z-160106T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
256 PM PST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

* WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS...EXCEPT RISING TO EAST
  20 TO 30 KNOTS LATE TONIGHT. WEST SWELL 10 TO 12 FEET AT 14 TO
  16 SECONDS. WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
315 
WHUS76 KSEW 060434
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
834 PM PST TUE JAN 5 2016

PZZ150-153-156-170-173-176-061245-
/O.CON.KSEW.GL.W.0002.000000T0000Z-160106T1400Z/
/O.CON.KSEW.SC.Y.0003.160106T1400Z-160107T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
834 PM PST TUE JAN 5 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PST
WEDNESDAY...

* WINDS...SOUTHEAST 25 TO 35 KNOTS TONIGHT...THEN EASING TO 20 TO
  30 KNOTS WEDNESDAY MORNING...THEN EAST 15 TO 25 KNOTS WEDNESDAY
  AFTERNOON.

* WAVES/SEAS...COMBINED SEAS 11 TO 16 FEET WITH A DOMINANT PERIOD 
  OF 18 SECONDS TONIGHT. WEST SWELL 12 TO 14 FEET AT 14 TO 15 
  SECONDS ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-061245-
/O.CON.KSEW.RB.Y.0001.000000T0000Z-160107T0200Z/
GRAYS HARBOR BAR-
834 PM PST TUE JAN 5 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM
PST WEDNESDAY...

* WAVES/SEAS...COMBINED SEAS 9 TO 12 FEET TONIGHT SUBSIDING TO 8 TO 
  10 FEET ON WEDNESDAY. 

* FIRST EBB...130 AM WEDNESDAY MORNING.

* SECOND EBB...2 PM WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ131-061245-
/O.CON.KSEW.SC.Y.0002.000000T0000Z-160106T2100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
834 PM PST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY...

* WINDS...EAST TO NORTHEAST 15 TO 25 KNOTS BECOMING EAST TO 
  SOUTHEAST THIS EVENING AND CONTINUING THROUGH WEDNESDAY MORNING. 
  WIND WAVES 2 TO 4 FEET. STRONGEST WINDS WILL LIKELY BE OVER THE 
  EAST PART. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-061245-
/O.CON.KSEW.SC.Y.0002.000000T0000Z-160106T2100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
834 PM PST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-061245-
/O.CON.KSEW.SC.Y.0002.000000T0000Z-160106T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
834 PM PST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

* WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS...EXCEPT RISING TO EAST 
  20 TO 30 KNOTS LATE TONIGHT. WEST SWELL 10 TO 12 FEET AT 14 TO 16 
  SECONDS. WIND WAVES 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-061245-
/O.CON.KSEW.SC.Y.0002.160106T0600Z-160106T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
834 PM PST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

* WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
097 
WHUS76 KSEW 061110
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
310 AM PST WED JAN 6 2016

PZZ150-153-156-170-173-176-061915-
/O.CAN.KSEW.GL.W.0002.000000T0000Z-160106T1400Z/
/O.EXT.KSEW.SC.Y.0003.160106T1110Z-160107T0200Z/
/O.NEW.KSEW.SW.Y.0002.160107T0200Z-160108T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
310 AM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 6 PM THIS
EVENING TO 4 PM PST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 4 PM PST THURSDAY. 

* WINDS...SOUTHEAST 20 TO 30 KNOTS THIS MORNING...THEN EAST 15 TO
  25 KNOTS THIS AFTERNOON.

* WAVES/SEAS...WEST SWELL 12 TO 14 FEET AT 14 TO 15 SECONDS TODAY.
  WEST SWELL 10 TO 12 FEET AT 16 SECONDS TONIGHT AND THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ130-061915-
/O.CON.KSEW.SC.Y.0002.000000T0000Z-160106T1800Z/
/O.NEW.KSEW.SW.Y.0002.160106T1800Z-160107T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
310 AM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM THIS
MORNING TO 6 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO 6 PM PST THIS EVENING. 

* WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS THIS MORNING.

* WAVES/SEAS...WEST SWELL 10 TO 12 FEET AT 14 TO 16 SECONDS. WIND
  WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ110-061915-
/O.EXT.KSEW.RB.Y.0001.000000T0000Z-160107T0900Z/
GRAYS HARBOR BAR-
310 AM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 1 AM PST
THURSDAY...

* WAVES/SEAS...COMBINED SEAS 11 TO 13 FEET SUBSIDING TO 9 OR 10
  FEET TONIGHT.

* FIRST EBB...2 PM WEDNESDAY AFTERNOON.

* SECOND EBB...230 AM THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ131-061800-
/O.EXT.KSEW.SC.Y.0002.000000T0000Z-160106T1800Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
310 AM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS...EAST TO NORTHEAST 15 TO 25 KNOTS THIS MORNING. WIND
  WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-061800-
/O.EXT.KSEW.SC.Y.0002.000000T0000Z-160106T1800Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
310 AM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS...SOUTHEAST 15 TO 25 KNOTS THIS MORNING. WIND WAVES 2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-061800-
/O.CON.KSEW.SC.Y.0002.000000T0000Z-160106T1800Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
310 AM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

* WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS THIS MORNING. WIND
  WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
744 
WHUS76 KSEW 061653
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
853 AM PST WED JAN 6 2016

PZZ130-070100-
/O.EXT.KSEW.SC.Y.0002.000000T0000Z-160107T0200Z/
/O.CAN.KSEW.SW.Y.0002.160106T1800Z-160107T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
853 AM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

* WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS.

* WAVES/SEAS...WEST SWELL 10 FEET AT 14 SECONDS. WIND WAVES 2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131>133-061800-
/O.CAN.KSEW.SC.Y.0002.000000T0000Z-160106T1800Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
853 AM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS HAVE DIMINISHED.

$$

PZZ110-070100-
/O.EXT.KSEW.RB.Y.0001.000000T0000Z-160108T0200Z/
GRAYS HARBOR BAR-
853 AM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 PM PST
THURSDAY...

* WAVES/SEAS...COMBINED SEAS 9 TO 11 FEET THIS MORNING SUBSIDING
  TO 7 TO 9 FEET LATE THIS AFTERNOON AND EVENING. COMBINED SEAS
  WILL BUILD TO 10 TO 11 FEET AFTER MIDNIGHT. 

* FIRST EBB...2 PM THIS AFTERNOON.

* SECOND EBB...230 AM THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ150-153-156-170-173-176-070100-
/O.CON.KSEW.SC.Y.0003.000000T0000Z-160107T0200Z/
/O.CON.KSEW.SW.Y.0002.160107T0200Z-160108T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
853 AM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
6 PM THIS EVENING TO 4 PM PST THURSDAY...

* WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS. 

* WAVES/SEAS...WEST SWELL 12 TO 13 FEET AT 14 TO 15 SECONDS TODAY.
  WEST SWELL 9 TO 12 FEET AT 16 SECONDS TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
235 
WHUS76 KSEW 062234
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
234 PM PST WED JAN 6 2016

PZZ150-153-156-170-173-176-070645-
/O.CON.KSEW.SC.Y.0003.000000T0000Z-160107T0200Z/
/O.EXT.KSEW.SW.Y.0002.160107T0200Z-160108T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
234 PM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 6 PM
THIS EVENING TO 10 PM PST THURSDAY...

* WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS EASING TO 10 TO 20
  KNOTS.

* WAVES/SEAS...WEST SWELL 9 TO 10 FEET AT 16 SECONDS THIS EVENING
  BUILDING TO 10 TO 13 FEET AT 16 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ110-070645-
/O.EXT.KSEW.RB.Y.0001.000000T0000Z-160108T1200Z/
GRAYS HARBOR BAR-
234 PM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 AM PST
FRIDAY...

* WAVES/SEAS...COMBINED SEAS 7 TO 9 FEET LATE THIS AFTERNOON AND
  EVENING...BUILDING TO 9 TO 12 FEET AFTER MIDNIGHT.

* FIRST EBB...230 PM THURSDAY MORNING.

* SECOND EBB...245 PM THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-070200-
/O.CON.KSEW.SC.Y.0002.000000T0000Z-160107T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
234 PM PST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WINDS...EAST TO SOUTHEAST 15 TO 25 KNOTS...EASING TO 10 TO 20
  KNOTS.

* WAVES/SEAS...WEST SWELL 8 FEET AT 16 SECONDS. WIND WAVES 2 TO 4
  FEET SUBSIDING TO 1 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 9:14 AM PST, 5 hours 42 minutes earlier.

Area forecast discussion, Jan 5, 9:14 AM PST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
914 AM PST TUE JAN 5 2016

.SYNOPSIS...AN UPPER LOW OFFSHORE WILL BRING A LITTLE RAIN TODAY
AND TONIGHT. DRIER WEATHER IS IN STORE WEDNESDAY THROUGH THE
WEEKEND AS AN UPPER RIDGE MOVES IN.

&&

.SHORT TERM...LOW PRES OVER THE NE PAC WILL SPIN TWO WAVES OVER
WESTERN WA FOR A LITTLE RAIN. THE FIRST WAVE IS LIFTING NORTH
THROUGH THE REGION THIS MORNING AND THE SECOND WAVE WILL MOVE INLAND
TONIGHT...MAINLY AFFECTING THE COAST. HIGHS WILL BE NEAR 40 TODAY.
MODELS SHOW A LITTLE DRYING WEDNESDAY AFTERNOON AS THE SECOND WAVE
LIFTS FARTHER NORTH INTO B.C. IT WILL BE A LITTLE WARMER WITH TEMPS
RISING INTO THE MID TO UPPER 40S. LOW PRES WILL SHIFT INTO NORTHERN
CA AS WE MOVE INTO THURSDAY. THERE WILL BE SOME WRAP-AROUND MOISTURE
FOR CLOUDY SKIES BUT STILL LOOKING MAINLY DRY. AN UPPER LEVEL RIDGE
WILL THEN START TO BUILD OVER THE REGION THURSDAY NIGHT INTO FRIDAY
FOR MORE STABLE WEATHER. 33

.LONG TERM...PREVIOUS DISCUSSION...A SPLIT FLOW PATTERN WILL PREVAIL
FRIDAY THROUGH MONDAY WITH AN UPPER RIDGE KEEPING THE AREA MAINLY
DRY THROUGH THE PERIOD. THE ECMWF BRINGS A SPLITTING SYSTEM THROUGH
THE RIDGE INTO THE AREA OVER THE WEEKEND FOR A LITTLE RAIN. OTHER
MODELS ARE DRY AND THE ECMWF SOLUTION SEEMS LIKE AN OUTLIER FOR NOW.
SCHNEIDER

&&

.AVIATION...MOIST SOUTH FLOW ALOFT WILL PREVAIL OVER W WA THROUGH
TONIGHT AS A PAIR OF UPPER LEVEL LOW AFFECT THE AREA. AN UPPER LEVEL
LOW OVER SOUTHWEST BRITISH COLUMBIA WILL MOVE SLOWLY NORTH TODAY. A
SECOND LOW W OF THE CENTRAL OREGON COAST ALONG 130W WILL MOVE SLOWLY
N TODAY THEN NW TONIGHT. THE INTERACTION BETWEEN THE LOWS WILL
MAINTAIN MOIST S FLOW ALOFT OVER W WA WITH PERIODS OF LIGHT RAIN.
CONDITIONS WILL LIKELY BE A MIX OF IFR...MVFR AND LOW END VFR
CONDITIONS. IT LOOKS LIKE THE SW INTERIOR AND GREATER PUGET SOUND
REGIONS ARE MORE LIKELY TO HAVE LOWER CONDITIONS.

KSEA...MOIST S FLOW ALOFT WITH EMBEDDED AREAS OF LIGHT RAIN WILL
KEEP THE AIR MASS MOIST. EXPECT CIGS TO VARY CONSIDERABLY...VFR BKN-
OVC045 AT TIMES WITH A LOWER IFR LAYER FROM BKN002 TO BKN010 SHOWING
UP AT TIMES. VISIBILITY MAY VARY FROM 3SM -RA BR TO 6 SM. SURFACE
WINDS WILL REMAIN N-NE 5-8 KT...BUT IT IS NOT OUT OF THE QUESTION
THAT WINDS COULD POP UP TO AROUND 10 KT FOR BRIEF PERIODS. KAM

&&

.MARINE...A SURFACE RIDGE OVER B.C. COMBINED WITH LOWER PRESSURE
OFFSHORE WILL MAINTAIN MAINLY MODERATE EASTERLY OFFSHORE FLOW THROUGH
WEDNESDAY.

A SURFACE LOW WILL REMAIN OFF THE OREGON COAST IN THE VICINITY OF
130W THROUGH THURSDAY. A COUPLE OF SURFACE TROUGHS ROTATING AROUND
THE LOW WILL MOVE NORTHWARD ACROSS THE WA OFFSHORE WATERS TODAY
AND AGAIN TONIGHT. THE TROUGH PASSING BY TODAY WILL TIGHTEN THE
EASTERLY PRESSURE GRADIENT ENOUGH FOR SCA WINDS OVER THE COASTAL
WATERS AND THE STRAIT. RECENT MODELS HAVE TRENDED STRONGER WITH THE
SECOND TROUGH TONIGHT. BASED ON THE ARW-WEST AND THE CANADIAN
LAM...A GALE WARNING WILL BE ISSUED FOR THE COAST TONIGHT...AND A
SMALL CRAFT ADVISORY WILL BE ISSUED FOR THE EAST ENTRANCE TO THE
STRAIT. THE OFFSHORE SURFACE LOW WILL BEGIN WEAKENING WEDNESDAY
AFTERNOON WITH MUCH WEAKER OFFSHORE FLOW THURSDAY THROUGH SATURDAY.
A 12 FOOT 18 SECOND WESTERLY SWELL TRAIN WILL REACH THE COASTAL
WATERS TODAY INTO WEDNESDAY MORNING. KAM

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.

PZ...SMALL CRAFT ADVISORY COAST UNTIL 6 PM TODAY.
     GALE WARNING COAST TONIGHT.
     SMALL CRAFT ADVISORY COAST STRAIT OF JUAN DE FUCA.
     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 9:05 AM PSTGale WarningSEW18 hr

Nearby

Small Craft Advisories in Washington, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.